# SDR AU990466

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor  Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FLOOR CORRODED IN SEVERAL AREAS.  SUSPECT CAUSED BY LEAKING SIDE WINDOWS ALLOWING WATER TO ENTER AND SOAK INTO THE CARPET WHICH HAD BEEN DAMP FOR A LONG PERIOD.   AIRCRAFT ALSO OPERATES IN A SALT AIR ENVIRONMENT.
